In the last 6 month I had 3 episodes of afib ,two of them lasted for more than one hour.two of them came after been on tykosin for 6 month.I suggested ablation and my doctor at Washington hospital center agreed.Took another doctor's opinion and told me to stick to the medicine.by the way I am 53yr old.I am scared if the ablation failed ,do my symptoms become worst?
You should read through some of the experiences on this board. Some good, some bad. If my afib went away spontaneously, I would be relunctant to have an ablation. My last 2 episodes went on until I was electrocardioverted. However, I have been out of Afib for 1-1/2 years on Norpace XR. I was told by 2 doctors that there are some revolutionary new techniques being developed that will be available in the next year or two. If I can, I'm waiting. It's a very personal decision, depending on your condition, your outlook at medical intervention. Good luck to you, keeping you in my thoughts.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.